Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


I am experienced fatigue and fever always 37.3 C
Dec 6, 2001

Dear Doc. Bob

I wish You are pretty well. I am experienced fatigue and fever always 37.3 C during the day and immediately after a pause in the bad it goes 36.8C at 4AM ITS 36C even the fact to go to eat the temp. goes 37.3C. Now I have an folliculitis in my front which mean that I am exhausted and my immunity is going down and down. I could even exercises my mussels because of the fact that temperature goes high and so I have a lot of sweat in the night. Six months ago I felt may shoe leg hotter than before but was something pleasure (normally I had cold legs) and didnt pay attention now I have tremors in the leg often (and in my arms sometimes) especially after exercising them. Are those sign of neuropathy doc. What my be the cause of this kind of temperature. What do You thing It is time to begin the treatment? (I hope You have read my last post Giordi Examinations) I am very down and cant find peace in myself I dont even know If I need to do vaccinations against flu or other in my conditions. Please give me a counsel what to do my Doc. didnt satisfied me and told me nothing about and I was very stressed to order my ideas. Per favore scrivimi al piu presto possibile perch sto veramente male. In two year having CD4 - 413 and viral load 35'000 means that I am not one of them who resist this infection and maybe for me everything will be very difficult. Carissimi saluti A presto caro dottore.

Response from Dr. Frascino

Giordi,

Are you back again? Why are you checking your temperature so frequently? Low-grade fevers are quite normal with chronic viral infections, including HIV. Folliculitis does not mea your immunity is "going down and down." It's probably related to your night sweats and not a worrisome sign.

Should you get a flu vaccine? Yes, I'd recommend it. I've already had mine!

A CD4 count of 413 and a viral load of 35,000 does not mean you will have a difficult time with your HIV infection. You'll need to see what your CD4 count does in 2 or 3 months. Also, if and when you start treatment, your viral load will hopefully go down to non-detectable and your CD4 count increase significantly as well. But, no need to start treatment yet - probably not until your CD4 count is 250-300.

The symptoms in your legs are not related to neuropathy.

Giordi, you really should try to find an HIV support group or HIV-knowledgeable therapist or counselor to help you cope with your fears.

You also need an HIV specialist doctor who will take the time to answer all your questions and address all your concerns. Many of the things you are worried about and focusing on are really not very important at all.

I wish I could sit down with you over a cup of cappuccino and some biscotti and explain everything you need to know about HIV disease, it's symptoms and it's treatment. Unfortunately, I can't do that in this setting. I'm actually a terrible typist and this forum is dedicated to questions related primarily to fatigue and anemia. So please try to find a counselor, support group, therapist, or compassionate physician to help you understand the ins and outs of this disease.

Regarding your fatigue, I think the major cause is your anxiety/stress and depression, rather than from HIV per se. You should have a hemoglobin test to rule out anemia. The normal range for men is 14-18 g/dL.

Buon Natale,

Dr. Bob


Previous
How Soon Does Anemia Occur?
Next
Dr. Bob...No one else wants to answer this!!

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement